On the system of two Briot and Bouquet equations
Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 479-482
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_114_3_a7,
author = {V. F. Myachin},
title = {On the system of two {Briot} and {Bouquet} equations},
journal = {Doklady Akademii Nauk},
pages = {479--482},
year = {1957},
volume = {114},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a7/}
}
V. F. Myachin. On the system of two Briot and Bouquet equations. Doklady Akademii Nauk, Tome 114 (1957) no. 3, pp. 479-482. http://geodesic.mathdoc.fr/item/DAN_1957_114_3_a7/